Posted 9/7/2019 1:38 AM (GMT -7)
I am not bipolar or depressive. The medicine ive been taking for managing my anxiety for 8 months , lexapro 20 mg, has suddenly last week started causing this acute agitation built up like a ball of energy coursing inside knocking and pushing to get out. So i stopped taking my med for 4 days. And everything went back to normal. So i gathered its dose related and started back on 10mg. Things went smooth for 3 days and i woke up today in the 4 th day feeling the same agitation less intense. My doc wants to put me on lithium. Says this is med induced mania. So lithium.
My question is, worry and concern is whether switching the ssri would help. Like people say their meds are too activating. Too agitating. They try switching ssris rather than starting lithium right away.
Can you guys share your experience, advice suggestions..so i can have all the information to make the next decision right way. Can switching to a different ssri help?